Alert archive / Pennsylvania / River Flood Warnings in 2013

River Flood Warning 24, NWS Philadelphia/Mount Holly

June 10, 2013Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this river flood warning at Jun 10, 2013, 11:32 PM EDT for Bucks County, Pennsylvania. It took effect at Jun 10, 2013, 11:46 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2013, 11:32 PM EDT (03:32 UTC)
In effect from
Jun 10, 2013, 11:46 PM EDT
Expired
Jun 11, 2013, 7:37 AM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
Minor

County Bucks County, PA

The radar

The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neshaminy Creek near Langhorne (LNGP1). The gauge peaked at 9.60 ft at Jun 11, 2013, 2:00 AM EDT.

actionminormoderate51006/1106/12
Action stage
8 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01465500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WGUS41 KPHI 110332
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1132 PM EDT MON JUN 10 2013

...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD WARNING FOR
THE FOLLOWING RIVERS IN PENNSYLVANIA... 

  NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.

&&

PAC017-110932-
/O.NEW.KPHI.FL.W.0024.130611T0346Z-130611T1350Z/
/LNGP1.1.ER.130611T0346Z.130611T0600Z.130611T0750Z.NO/
1132 PM EDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NESHAMINY CREEK AT LANGHORNE.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 PM MONDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 9.2 
  FEET BY EARLY TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY.
* IMPACT...AT 9.0 FEET...FLOOD STAGE REACHED WITH SOME HOMES FLOODED IN LANGHORNE
  TERRACE

$$

                   FLD     OBSERVED           FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

NESHAMINY CREEK
  LANGHORNE        9.0    8.93  MON 11 PM    9.3    TUE 2 AM 

&&
2 follow-up statements
129 
WGUS81 KPHI 110905
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
505 AM EDT TUE JUN 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
 
  NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.

&&

PAC017-111501-
/O.EXT.KPHI.FL.W.0024.000000T0000Z-130611T1501Z/
/LNGP1.1.ER.130611T0323Z.130611T0600Z.130611T0901Z.NO/
505 AM EDT TUE JUN 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE NESHAMINY CREEK AT LANGHORNE.
* AT  4:15 AM TUESDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER THIS 
  MORNING.
* IMPACT...AT 9.0 FEET...FLOOD STAGE REACHED WITH SOME HOMES FLOODED IN LANGHORNE
  TERRACE

$$

                   FLD     OBSERVED           FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

NESHAMINY CREEK
  LANGHORNE        9.0    9.4  TUE 415 AM      CRESTED

&&
079 
WGUS81 KPHI 111137
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
737 AM EDT TUE JUN 11 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
 
  NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE
DEEPER THAN YOU THINK.

&&

PAC017-111207-
/O.CAN.KPHI.FL.W.0024.000000T0000Z-130611T1501Z/
/LNGP1.1.ER.130611T0323Z.130611T0600Z.130611T1025Z.NO/
737 AM EDT TUE JUN 11 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE NESHAMINY CREEK AT LANGHORNE.
* AT  7:15 AM TUESDAY THE STAGE WAS 8.9 FEET AND FALLING. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT 6:25 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.7 FEET BY TOMORROW MORNING.
* IMPACT...AT 9.0 FEET...FLOOD STAGE REACHED WITH SOME HOMES FLOODED IN LANGHORNE
  TERRACE. 

$$

                   FLD     OBSERVED           FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

NESHAMINY CREEK
  LANGHORNE        9.0    8.92  TUE 7 AM     CRESTED AND FALLING 

&&

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jun 10, 9:53 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 10, 9:53 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT MON JUN 10 2013

.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION WILL MOVE EAST
TONIGHT AND TUESDAY. ITS ATTACHED FRONTS WILL AFFECT OUR WEATHER
INTO TUESDAY NIGHT. WEAK HIGH PRESSURE WILL BUILD IN FOR WEDNESDAY
AND WEDNESDAY NIGHT...BEFORE ANOTHER SYSTEM APPROACHES FOR THURSDAY
AND THURSDAY NIGHT. MORE HIGH PRESSURE WILL ARRIVE THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
ANOTHER BAND OF T-STORMS IS MOVG EWD AROUND 25 KT THROUGH THE
CHESAPEAKE BAY AND EXTENDING NWD THRU ERN PA. AN AXIS OF REMAINING
MODERATE INSTBY IS NOTED INVOF CHES BAY AND MESOSCALE CRCLNS ARE
SEEN ALOG THE SRN PART OF THE BAND...SO PARTS OF THE TOR WATCH 293
WILL BE EXTENDED THROUGH MIDNIGHT. THE EXTENSION INCLUDES DELAWARE
AND NE MD. THE BAND SHOULD WEAKEN BY MIDNIGHT AS IT MOVES INTO
MORE STABLE AIR.

OTRW...HAVE UPDATED GRIDS TO SHOW CAT POPS WITHIN THE BAND MOVING
THROUGH OUR FCST AERA BETWEEN NOW AND 06Z/2AM...AND LOW CHC
OUTSIDE THE BAND. LOW CHC FOR SHOWERS WILL CONTINUE OVERNIGHT BUT
GENERALLY MORE STABLE CONDS SHOULD PREVAIL.

TEMPERATURES OVERNIGHT WILL BOTTOM OUT IN THE LOW 60S NORTH TO THE
UPPER 60S SOUTH.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A COLD FRONT WILL MOVE THROUGH THE REGION EARLY TOMORROW. THIS WILL
BE FOLLOWED BY THE MID-LEVEL TROF AS WELL AS A SURFACE TROF. EVEN
THE MAIN COLD POOL ALOFT WILL BE TO OUR NORTH, SOME THUNDERSTORMS
COULD FIRE. WE'RE IN THE SPC'S "SEE TEXT" FOR TOMORROW.

SHOULD BE THE WARMEST DAY OF THE WEEK WITH TEMPERATURES WELL INTO
THE 80S FROM THE I-95 CORRIDOR EASTWARD, EXCEPT RIGHT AT THE COAST.

WINDS WILL MAINLY BE FROM THE WEST/SOUTHWEST TOMORROW AND WILL
BECOME A LITTLE GUSTY IN THE AFTERNOON.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE LOW PRESSURE SYSTEM AND FRONTS AFFECTING OUR REGION DURING THE
NEAR/SHORT TERM PARTS OF THE FORECAST WILL BE MOVING TO THE
NORTHEAST TUESDAY NIGHT AND THE POPS WILL DECREASE FOR THAT PERIOD.
WE WILL ALSO CARRY THE LOWER POPS INTO WED...BUT WE CANNOT WRITE A
TOTALLY DRY FCST WITH THE UPPER TROUGH CROSSING THE AREA. THERE WILL
STILL BE PLENTY OF MOISTURE AROUND AND ANY DAYTIME HEATING WED MAY
SPARK SOME SHOWERS. TEMPERATURES TUE NIGHT AND WED WILL BE CLOSE TO
NORMAL FOR EARLY JUNE.

THE FRONT THAT MOVES SOUTH OF THE REGION TUE/WED WILL REMAIN THERE
WED NIGHT AND THEN A NEW LOW PRESSURE SYSTEM WILL MOVE ALONG IT
THU/THU NIGHT. THIS WILL BRING A RETURN OF MORE SHOWERS/TSTMS TO THE
REGION THEN.  POPS FOR THU WILL BE IN THE CHC RANGE NORTH/EAST AND
BE INCREASED INTO THE LOW LIKELY RANGE SOUTH/WEST. THIS LINES UP
REASONABLY WELL WITH THE NEARBY FCST OFFICES. DECREASING POPS FOR
FRI WITH ONLY A CHC FOR A SHOWER DURING THE AFTERNOON. TEMPERATURES
WILL BE SEASONABLY COOL THU/FRI WITH ABUNDANT CLOUDINESS EXPECTED.
HIGHS MOSTLY IN THE 70S AND LOWS IN THE LOW TO MID 60S (SOUTH) AND
MID TO UPPER 50S (NORTH).

A DRIER PERIOD OF WEATHER IS EXPECTED THIS WEEKEND AS HIGH PRESSURE
FROM THE GREAT LAKES SETTLES ACROSS OUR AREA AND REMAIN THROUGH
SUNDAY. WE WILL WRITE A DRY FCST FOR NOW...AND HOLD OFF THE NEXT CHC
FOR SHOWERS UNTIL SUN NIGHT. TEMPERATURES WILL RISE A BIT THIS
WEEKEND AND BE CLOSE TO NORMAL LEVELS.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

FOR THE REMAINDER OF THIS EVE...A MIX OF MVFR AND IFR CONDS WILL
PERSIST...BUT CONDS WILL BE DETERIORATING BY MIDNIGHT AND
OVERNIGHT AS A BAND OF SHOWERS AND TSTORMS MOVES THRU AND FURTHER
MOISTENS THE LOW LEVELS. IFR CIGS ARE EXPECTED TO DEVELOP
OVERNIGHT AFTER THE PRECIP EXITS AND TEMPS COOL FURTHER.

AFTER THE ASSOCIATED COLD FRONT PASSES TOMORROW MORNING, VFR WILL
RETURN (EXCEPT MVFR IN SHOWERS AND THUNDERSTORMS)

OUTLOOK...
TUE NIGHT THRU THURSDAY MORNING...MOSTLY VFR EXCEPT FOR SOME FOG
DURING TUE AND WED NIGHTS.
THURSDAY AFTERNOON THRU FRI...MVFR OR IFR POSSIBLE AT TIMES IN
SHOWERS/TSTMS.
FRI NIGHT AND SAT...MOSTLY VFR. FOG POSSIBLE FRI NIGHT.

&&

.MARINE...
A WARM FRONT EXTENDED ACROSS THE NORTHERN MID-ATLANTIC THIS
AFTERNOON. THE FRONT WILL LIFT NORTHWARD AND THROUGH MOST, IF NOT
ALL THE WATERS, TONIGHT.

THE LOW END SMALL CRAFT ADVISORY FOR THE OCEAN WATERS HAVE BEEN
EXTENDED THROUGH MUCH OF THE DAY TOMORROW. SEAS ARE FORECAST TO HIT
5 OR 6 FEET. WINDS SHOULD GUST TO AROUND 25 KT.

OUTLOOK...
MOSTLY SUB-SCA CONDITIONS FROM TUE NIGHT THROUGH THE FIRST PART OF
THURSDAY. ANOTHER DISTURBANCE WILL APPROACH AND BRING LOW-END SCA
WINDS/SEAS TO THE OCEAN AREAS LATER THU INTO FRIDAY. A FEW SCA
GUSTS ARE POSSIBLE OVER DEL BAY TOO.

&&

.HYDROLOGY...
TROPICAL DOWNPOURS AND VERY WET SOILS ACROSS THE REGION LEAD TO A
CONTINUATION OF THE FLOOD WATCH THROUGH THE EARLY OVERNIGHT PERIOD.
THE LATEST WARNING CAN BE OBTAINED VIA MEDIA OUTLETS AND OUR
WEBPAGE.

&&

.RIP CURRENTS...
A LOW RISK OF RIP CURRENTS IS TENTATIVELY FCST FOR TUESDAY BUT
WILL BE RE-EVALUATED BY THE OVERNIGHT FCSTER.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR PAZ054-055-060>062-070-
     071-101>106.
NJ...FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR NJZ001-007>010-012>027.
DE...FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR DEZ001>004.
MD...FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...AMC/KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...O'HARA
AVIATION...AMC/KRUZDLO/O'HARA
MARINE...KRUZDLO/O'HARA
HYDROLOGY...
RIP CURRENTS...
Hazardous weather outlook, Jun 10, 10:01 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT MON JUN 10 2013

NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-070-071-
101>106-120215-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
1001 PM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-120215-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
1001 PM EDT MON JUN 10 2013

...TORNADO WATCH 293 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-120215-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
1001 PM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-120215-
DELAWARE BEACHES-
1001 PM EDT MON JUN 10 2013

...TORNADO WATCH 293 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-120215-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1001 PM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-120215-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1001 PM EDT MON JUN 10 2013

...TORNADO WATCH 293 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 10, 5:50 PM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     NEWARK                  39.68N  75.76W
06/10/2013                   NEW CASTLE         DE   TRAINED SPOTTER

            LARGE TREES DOWN ON HOUSES WITH 10-20 HOMES HEAVILY
            DAMAGED BETWEEN GLASGOW AND NEWARK ALONG ROUTES 72 AND
            4.

&&

EVENT NUMBER PHI1300092

GAINES/JOHNSON
Special weather statement, Jun 10, 6:22 PM EDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT MON JUN 10 2013

NJZ009-PAZ103>106-102315-
EASTERN MONTGOMERY PA-HUNTERDON NJ-LOWER BUCKS PA-UPPER BUCKS PA-
WESTERN MONTGOMERY PA-
622 PM EDT MON JUN 10 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUCKS...CENTRAL
MONTGOMERY AND SOUTHERN HUNTERDON COUNTIES...

AT 607 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH WALES...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR MONTGOMERYVILLE AROUND 630 PM...CHALFONT
AROUND 640 PM...DOYLESTOWN AROUND 650 PM...ROBESONIA AROUND 700
PM...GARDENVILLE AROUND 710 PM AND PIPERSVILLE AROUND 720 PM.

LAT...LON 4061 7517 4047 7480 4012 7519 4022 7541

FORECASTER: HEAVENER
Special weather statement, Jun 10, 9:50 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT MON JUN 10 2013

MDZ012-015-019-020-110245-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
950 PM EDT MON JUN 10 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAROLINE...QUEEN
ANNE'S...SOUTHWESTERN KENT AND TALBOT COUNTIES...

AT 948 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES WEST OF HUDSON...
MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR TILGHMAN ISLAND AROUND 1000 PM...COPPERVILLE
AROUND 1010 PM...SKIPTON AROUND 1020 PM...STARR AROUND 1030 PM AND
HOPE AROUND 1040 PM.

LAT...LON 3876 7636 3887 7625 3881 7621 3882 7620
      3894 7624 3890 7624 3893 7628 3884 7639
      3905 7631 3899 7627 3900 7618 3902 7624
      3914 7629 3924 7624 3906 7574 3896 7573
      3862 7614 3873 7626 3867 7635 3877 7639

FORECASTER: HEAVENER
Special weather statement, Jun 10, 10:08 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT MON JUN 10 2013

MDZ008-PAZ070-101-102-110300-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-WESTERN CHESTER PA-
1008 PM EDT MON JUN 10 2013

...A STRONG THUNDERSTORM WILL AFFECT CHESTER...NORTHERN CECIL AND
NORTHWESTERN DELAWARE COUNTIES...

AT 1004 PM EDT...A STRONG THUNDERSTORM WAS NEAR CARSINS...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR WEST NOTTINGHAM AROUND 1010 PM...FARMINGTON
AROUND 1020 PM...OXFORD AROUND 1030 PM...WEST GROVE AROUND 1040
PM...EXTON AROUND 1050 PM AND LIONVILLE AROUND 1100 PM.

LAT...LON 3973 7614 3977 7607 3988 7599 3997 7600
      4004 7594 4011 7595 4019 7580 4008 7553
      3999 7537 3983 7560 3980 7571 3970 7579
      3953 7602 3955 7603 3954 7608 3957 7610
      3957 7609 3956 7608 3957 7608 3972 7623

FORECASTER: HEAVENER
Special weather statement, Jun 10, 10:20 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1020 PM EDT MON JUN 10 2013

MDZ008-012-110315-
CECIL MD-KENT MD-
1020 PM EDT MON JUN 10 2013

...A STRONG THUNDERSTORM WILL AFFECT CECIL AND NORTH CENTRAL KENT
COUNTIES...

AT 1016 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWTOWN...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR BETTERTON AROUND 1030 PM...CHARLESTOWN
AROUND 1040 PM...NORTH EAST AROUND 1050 PM...ELKTON AROUND 1100 PM
AND GLEN WESTOVER AROUND 1110 PM.

LAT...LON 3938 7611 3938 7606 3944 7600 3946 7602
      3952 7599 3955 7603 3954 7607 3956 7610
      3957 7610 3957 7609 3956 7608 3958 7609
      3972 7590 3972 7579 3947 7578 3930 7610
      3933 7618

FORECASTER: HEAVENER
Special weather statement, Jun 10, 10:52 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT MON JUN 10 2013

DEZ003-004-110345-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1052 PM EDT MON JUN 10 2013

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 1048 PM EDT...A STRONG THUNDERSTORM WAS NEAR VIENNA...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR BLADES AROUND 1110 PM...SYCAMORE AROUND 1120
PM...GEORGETOWN AROUND 1130 PM...MILTON AROUND 1140 PM AND LEWES
AROUND 1150 PM.

LAT...LON 3846 7569 3879 7572 3884 7561 3884 7556
      3886 7552 3888 7551 3894 7539 3875 7507
      3861 7505 3860 7509 3861 7511 3860 7512
      3859 7511 3845 7563

FORECASTER: HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:08 PM EDTSpecial Weather StatementPHIChester52 min
Jun 10, 11:30 PM EDTAreal Flood AdvisoryPHINorthampton4 hr
Jun 11, 12:51 AM EDTAreal Flood WarningPHIPhiladelphia6 hr

Nearby

River Flood Warnings in Pennsylvania, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.